-
1
-
-
31744435975
-
Low Mach number limit of the full Navier-Stokes equations
-
Alazard, T. (2006). Low Mach number limit of the full Navier-Stokes equations. Arch. Rational Mech. Anal. 180:1-73.
-
(2006)
Arch. Rational Mech. Anal
, vol.180
, pp. 1-73
-
-
Alazard, T.1
-
2
-
-
0002419779
-
Solution of some vector analysis problems connected with operators div and grad (in Russian)
-
Bogovskii, M. E. (1980). Solution of some vector analysis problems connected with operators div and grad (in Russian). Trudy Sem. S.L. Sobolev 80(1):5-40.
-
(1980)
Trudy Sem. S.L. Sobolev
, vol.80
, Issue.1
, pp. 5-40
-
-
Bogovskii, M.E.1
-
3
-
-
0036702720
-
Low Mach number limit of viscous polytropic flows: Formal asymptotic in the periodic case
-
Bresch, D., Desjardins, B., Grenier, E., Lin, C-K. (2002). Low Mach number limit of viscous polytropic flows: formal asymptotic in the periodic case. Studies Appl. Math. 109:125-149.
-
(2002)
Studies Appl. Math
, vol.109
, pp. 125-149
-
-
Bresch, D.1
Desjardins, B.2
Grenier, E.3
Lin, C.-K.4
-
4
-
-
0036902394
-
Zero Mach number limit for compressible flows with periodic boundary conditions
-
Danchin, R. (2002). Zero Mach number limit for compressible flows with periodic boundary conditions. Amer. J. Math. 124:1153-1219.
-
(2002)
Amer. J. Math
, vol.124
, pp. 1153-1219
-
-
Danchin, R.1
-
5
-
-
22144486905
-
Low Mach number limit for viscous compressible flows
-
Danchin, R. (2005). Low Mach number limit for viscous compressible flows. M2AN Math. Model Numer. Anal. 39:459-475.
-
(2005)
M2AN Math. Model Numer. Anal
, vol.39
, pp. 459-475
-
-
Danchin, R.1
-
6
-
-
0033542301
-
Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions
-
Desjardins, B., Grenier, E., Lions, P.-L., Masmoudi, N. (1999). Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions. J. Math. Pures Appl. 78:461-471.
-
(1999)
J. Math. Pures Appl
, vol.78
, pp. 461-471
-
-
Desjardins, B.1
Grenier, E.2
Lions, P.-L.3
Masmoudi, N.4
-
7
-
-
0024823105
-
Improving the anelastic approximation
-
Durran, D. R. (1989). Improving the anelastic approximation. J. Atmospheric Sci. 46:1453-1461.
-
(1989)
J. Atmospheric Sci
, vol.46
, pp. 1453-1461
-
-
Durran, D.R.1
-
8
-
-
0001744061
-
The motion of slightly compressible fluids viewed as a motion with strong constraining force
-
Ebin, D. B. (1977). The motion of slightly compressible fluids viewed as a motion with strong constraining force. Ann. Math. 105:141-200.
-
(1977)
Ann. Math
, vol.105
, pp. 141-200
-
-
Ebin, D.B.1
-
9
-
-
0039143864
-
Viscous fluids in a domain with frictionless boundary
-
Kurke, H, Mecke, J, Triebel, H, Thiele, R, eds
-
Ebin, D. B. (1983). Viscous fluids in a domain with frictionless boundary. In: Kurke, H., Mecke, J., Triebel, H., Thiele, R., eds. Global Analysis - Analysis on Manifolds, Teubner, Leipzig: Teubner-Texte zur Mathematik 57, pp. 93-110.
-
(1983)
Global Analysis - Analysis on Manifolds, Teubner, Leipzig: Teubner-Texte zur Mathematik
, vol.57
, pp. 93-110
-
-
Ebin, D.B.1
-
11
-
-
0001242028
-
On integrability up to the boundary of the weak solutions of the Navier-Stokes equations of compressible flow
-
Feireisl, E., Petzeltová, H. (2000). On integrability up to the boundary of the weak solutions of the Navier-Stokes equations of compressible flow. Commun. Partial Differential Equations 25(3-4):755-767.
-
(2000)
Commun. Partial Differential Equations
, vol.25
, Issue.3-4
, pp. 755-767
-
-
Feireisl, E.1
Petzeltová, H.2
-
12
-
-
44349126752
-
The Oberbeck-Boussinesq approximation as a singular limit of the full Navier-Stokes-Fourier system
-
Accepted
-
Feireisl, E., Novotnuý, A. (2006a). The Oberbeck-Boussinesq approximation as a singular limit of the full Navier-Stokes-Fourier system. J. Math. Fluid Mech. Accepted.
-
(2006)
J. Math. Fluid Mech
-
-
Feireisl, E.1
Novotnuý, A.2
-
13
-
-
34548570775
-
On the low Mach number limit for the full Navier-Stokes-Fourier system
-
Feireisl, E., Novotný, A. (2006b). On the low Mach number limit for the full Navier-Stokes-Fourier system. Arch. Rational Mech. Anal. 186:77-107.
-
(2006)
Arch. Rational Mech. Anal
, vol.186
, pp. 77-107
-
-
Feireisl, E.1
Novotný, A.2
-
14
-
-
0000774124
-
On the existence of globally defined weak solutions to the Navier-Stokes equations of compressible isentropic fluids
-
Feireisl, E., Novotný, A., Petzeltová, H. (2001). On the existence of globally defined weak solutions to the Navier-Stokes equations of compressible isentropic fluids. J. Math. Fluid Dynamics 3:358-392.
-
(2001)
J. Math. Fluid Dynamics
, vol.3
, pp. 358-392
-
-
Feireisl, E.1
Novotný, A.2
Petzeltová, H.3
-
15
-
-
38149050284
-
On the incompressible limit for the Navier-Stokes-Fourier system in domains with wavy bottoms
-
Accepted
-
Feireisl, E., Novotný, A., Petzeltová, H. (2006). On the incompressible limit for the Navier-Stokes-Fourier system in domains with wavy bottoms. Math. Mech. Appl. Sci. Accepted.
-
(2006)
Math. Mech. Appl. Sci
-
-
Feireisl, E.1
Novotný, A.2
Petzeltová, H.3
-
17
-
-
0037000337
-
On the stability of approximate solutions of hyperbolic-parabolic systems and all-time existence of smooth, slightly compressible flows
-
Hagstrom, T., J. Lorenz. On the stability of approximate solutions of hyperbolic-parabolic systems and all-time existence of smooth, slightly compressible flows. Indiana Univ. Math. J. 51:1339-1387.
-
Indiana Univ. Math. J
, vol.51
, pp. 1339-1387
-
-
Hagstrom, T.1
Lorenz, J.2
-
18
-
-
84980156074
-
Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids
-
Klainerman, S., Majda, A. (1981). Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids. Comm. Pure Appl. Math. 34:481-524.
-
(1981)
Comm. Pure Appl. Math
, vol.34
, pp. 481-524
-
-
Klainerman, S.1
Majda, A.2
-
19
-
-
23044522734
-
Asymptotic analyses for atmospheric flows and the construction of asymptotically adaptive numerical methods
-
Klein, R. (2000). Asymptotic analyses for atmospheric flows and the construction of asymptotically adaptive numerical methods. Z. Angw. Math. Mech. 80:765-777.
-
(2000)
Z. Angw. Math. Mech
, vol.80
, pp. 765-777
-
-
Klein, R.1
-
21
-
-
51249193194
-
Sur le mouvement d'un liquide visqueux emplissant l'espace. [About the motion of a viscous fluid filling the space.]
-
Leray, J. (1934). Sur le mouvement d'un liquide visqueux emplissant l'espace. [About the motion of a viscous fluid filling the space.] Acta Math. 63:193-248.
-
(1934)
Acta Math
, vol.63
, pp. 193-248
-
-
Leray, J.1
-
22
-
-
0003628399
-
-
Compressible Models. Oxford: Oxford Science Publication
-
Lions, P.-L. (1998). Mathematical Topics in Fluid Dynamics, Vol.2, Compressible Models. Oxford: Oxford Science Publication.
-
(1998)
Mathematical Topics in Fluid Dynamics
, vol.2
-
-
Lions, P.-L.1
-
23
-
-
0033560426
-
Bornes sur la densité pour les équations de Navier-Stokes compressible isentropiques avec conditions aux limites de Dirichlet
-
Lions, P.-L. (1999). Bornes sur la densité pour les équations de Navier-Stokes compressible isentropiques avec conditions aux limites de Dirichlet. CR. Acad. Sci. Paris, Sér I. 328:659-662.
-
(1999)
CR. Acad. Sci. Paris, Sér I
, vol.328
, pp. 659-662
-
-
Lions, P.-L.1
-
24
-
-
0032085754
-
Incompressible limit for a viscous compressible fluid
-
Lions, P.-L., Masmoudi, N. (1998). Incompressible limit for a viscous compressible fluid. J. Math. Pures Appl. 77:585-627.
-
(1998)
J. Math. Pures Appl
, vol.77
, pp. 585-627
-
-
Lions, P.-L.1
Masmoudi, N.2
-
25
-
-
0020330191
-
A scale analysis of deep moist convection and some related numerical calculations
-
Lipps, F. B., Hemler, R. S. (1982). A scale analysis of deep moist convection and some related numerical calculations. J. Atmospheric Sci. 39:2192-2210.
-
(1982)
J. Atmospheric Sci
, vol.39
, pp. 2192-2210
-
-
Lipps, F.B.1
Hemler, R.S.2
-
26
-
-
0011361593
-
High Mach number combustion
-
Majda, A. (1986). High Mach number combustion. Lecture Notes in Appl. Math. 24:109-184.
-
(1986)
Lecture Notes in Appl. Math
, vol.24
, pp. 109-184
-
-
Majda, A.1
-
27
-
-
0035644949
-
The incompressible limit of the non-isentropic Euler equations
-
Métivier, G., Schochet, S. (2001). The incompressible limit of the non-isentropic Euler equations. Arch. Rational Mech. Anal. 158:61-90.
-
(2001)
Arch. Rational Mech. Anal
, vol.158
, pp. 61-90
-
-
Métivier, G.1
Schochet, S.2
-
28
-
-
0032075034
-
Steady compressible Navier-Stokes equations with large potential forces via a method of decomposition
-
Novotný, A., Pileckas, K. (1998). Steady compressible Navier-Stokes equations with large potential forces via a method of decomposition. Math. Meth. Appl. Sci. 21:665-684.
-
(1998)
Math. Meth. Appl. Sci
, vol.21
, pp. 665-684
-
-
Novotný, A.1
Pileckas, K.2
-
29
-
-
43949155251
-
Fast singular limits of hyperbolic PDE's
-
Schochet, S. (1994). Fast singular limits of hyperbolic PDE's. J. Differential Equations 114:476-512.
-
(1994)
J. Differential Equations
, vol.114
, pp. 476-512
-
-
Schochet, S.1
-
30
-
-
22144482698
-
The mathematical theory of low Mach number flows. M2ANMath
-
Schochet, S. (2005). The mathematical theory of low Mach number flows. M2ANMath. Model Numer. Anal. 39:441-458.
-
(2005)
Model Numer. Anal
, vol.39
, pp. 441-458
-
-
Schochet, S.1
|